Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Wiener's lemma for twisted convolution and Gabor frames

Gröchenig, Karlheinz ; Leinert, Michael

In: Journal of the American Mathematical Society, 17 (2003), Nr. 1. pp. 1-18. ISSN 0894-0347

PDF, English - main document
Download (13MB) | Terms of use

Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.
Item Type: Article
Journal or Publication Title: Journal of the American Mathematical Society
Volume: 17
Number: 1
Publisher: American Mathematical Society
Place of Publication: Providence, RI
Date Deposited: 02 Dec 2020 15:07
Date: 2003
ISSN: 0894-0347
Page Range: pp. 1-18
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 510 Mathematics
Schriftenreihe ID: Schriften von Michael Leinert
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative